Author Topic: Menstrual Support Group  (Read 899 times)

[Buddie]

Re: Menstrual Support Group
« Reply #10 on: April 24, 2022, 04:17:42 am »
Reply to [...]:

Thank you for your reply! That does give me some hope. Not long after I wrote my post I realized that many of my symptoms (like the night sweats) might still be due to benzo withdrawal rather than the low estrogen state, since people with hypothalamic amenorrhea don't typically get menopause-like symptoms. Everything is so confused with the benzo withdrawal.

I got nightsweats in the first 2,5 months of withdrawal then it went away and now in my possibly coming off bc pill induced wave, its back, not as bad but i get really hot again especially around period, which is when its normal to have a higher temperature but i guess the benzo thing ampts it up.
40 yrs never had nights sweats pre benzo
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Menstrual Support Group
« Reply #11 on: April 24, 2022, 06:42:28 am »
Reply to [...]:

Thank you for your reply! That does give me some hope. Not long after I wrote my post I realized that many of my symptoms (like the night sweats) might still be due to benzo withdrawal rather than the low estrogen state, since people with hypothalamic amenorrhea don't typically get menopause-like symptoms. Everything is so confused with the benzo withdrawal.

Exactly  :)
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Menstrual Support Group
« Reply #12 on: May 15, 2022, 02:02:47 pm »
Wondering if anyone out there on benzos, bc pill and hrt? I am freaking myself out it cannot be done. Too many things to conquer thanks to the GP x
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Menstrual Support Group
« Reply #13 on: May 27, 2022, 11:39:05 am »
anyone have hot flashes?  I know it can be perimenopause, I'm 47 now... I believe its all connected
I read a man had hot flashes, any advice?
primrose helps ?
 its waking me up and sleep is very up and down as it is.
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Menstrual Support Group
« Reply #14 on: May 27, 2022, 12:18:31 pm »
Iím so glad this thread is going again. Iíve been tapering a Benzo and Iím almost off. I get really nice windows but I get acute waves for 3-5 days during my cycle. Itís really hard and scary especially when Iím trying to work.
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Menstrual Support Group
« Reply #15 on: May 29, 2022, 04:30:15 pm »
Hi everyone :) hope youíre doing well today glad to have the forum back

Iím at almost 15 months off soon.. but Iím still being tossed around like a rag doll by hormones ovulation and right before period sometimes at the start of it too.

Does anyone have an idea how this goes away? Does it just slowly improve does it go away at all? Im frustrated by it thought it would improve a lot more by now. Im young and never had pms before any of this. If youíve gotten over it did anything help? Im going to be trying primrose oil out this next month.

Iím in windows mostly I feel but sometimes hours and hours of waves that just seem random.. seems to effect my intestines a lot
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Menstrual Support Group
« Reply #16 on: June 03, 2022, 04:38:04 am »
Hey everyone,

So ... I've now missed two periods, which is very odd for me. I'm def not pregnant. I'm 47, but have zero other signs of peri-menopause. My body is definitely stressed, though, from the taper. Is it "normal" to lose your period while going through this? I'm a bit nervous to get thrown into early menopause, but again, there don't seem to be any other signs pointing in that direction ...

Thanks for any thoughts!
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Menstrual Support Group
« Reply #17 on: June 05, 2022, 05:34:14 am »
Hey everyone,

So ... I've now missed two periods, which is very odd for me. I'm def not pregnant. I'm 47, but have zero other signs of peri-menopause. My body is definitely stressed, though, from the taper. Is it "normal" to lose your period while going through this? I'm a bit nervous to get thrown into early menopause, but again, there don't seem to be any other signs pointing in that direction ...

Thanks for any thoughts!

I know of people who lost their periods for a few months so I know it can happen. For me, I got two periods in a months.
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Menstrual Support Group
« Reply #18 on: June 13, 2022, 11:54:17 am »
Hey everyone,

So ... I've now missed two periods, which is very odd for me. I'm def not pregnant. I'm 47, but have zero other signs of peri-menopause. My body is definitely stressed, though, from the taper. Is it "normal" to lose your period while going through this? I'm a bit nervous to get thrown into early menopause, but again, there don't seem to be any other signs pointing in that direction ...

Thanks for any thoughts!


I've now missed five months of periods. From all the searching I've done, it seems like there are other people who had this problem as a result of benzo withdrawal. Physical or psychological stress can result in missed periods, and both have definitely been the case for me during withdrawal. Overall, I'm feeling better now than even a month or two ago so I'm hoping my body will start to heal and my hormones will correct. (Hopefully without the PMS nightmare that some people describe!)
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Menstrual Support Group
« Reply #19 on: June 14, 2022, 05:08:54 am »
Mine just came back (strong!) after being gone 2.5 months. I was kind of relieved. No bad PMS (except maybe a little uptick in crying the last few days). Hope yours comes back soon. It's nice to have at least one thing we can rely on!
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.